Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having dry skin with reddish rashes and itching. On diuretics for heart problems. Any other treatment?

I am 80 Male, have got a very dry skin : am under 40 + 20 mg of Direuatives being a heart patient (apart from other heart medications and vitamin supplements ) for over 20 years : I also take normally 12 Ozs of red wine a day. But my skin is very itchy ; minor red rashes type appear which start bleeding on scratching . I apply skin lotions (Gold Bond - Medicated) twice a day with little relief. What should I do ?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
all this is due to medicines and vitamin
you can add one anti allergic tab cleritin 1 od
apply petroleum jelly mixed with mometasone
no pplication of mustard coconut walnut ground nut and soya oils
apply olive and use olive for cooking try it and then ask for next
soap nikko
shampoo nizral
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor